# SDR SIMA20251112005

- Difficulty date: November 12, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-23-005-0001 CORROSION ON LH FLOOR BEAM AT FR 86, Y= -10.748". (MAJOR REPAIR)) (LEVEL 2 CORROSION). BLENDED CORRODED AREA ON LH FLOOR BEAM AT FR 86, Y= -10.748" PER EMB-175 SRM 51-10-03. BLENDED AREA MEASURES (L- =1?, W=.5?, H=.067 FOUND TO BE OUT OF LIMITS PER EMB-175 SRM 53-23-10/AD02. LOCATED AND DRILLED NEW LH FLOOR BEAM PN: 170-65669-003 PER EMB 175 SRM 51-10-02. APPLIED TOPCOAT ON FASTENERS LOCATED ON LH FLOOR BEAM AT FR 86, Y= -10.748 PER EMB-175 SRM 51-23-06 ETN-EJ-51-015. REMOVED AND REPLACED LH FLOOR BEAM FROM FR 86-89 Y=-10.748" PER EMB-175 SRM 51-40-08. LEVEL 2 CORROSION
